MathSciNet Relay Station
MathSciNet bibliographic data
MR1749403 (2001b:60039) 60F10 (60G15 62F05 62M10)
Bercu, Bernard; Gamboa, Fabrice; Lavielle, Marc Sharp large deviations for Gaussian quadratic forms with applications. ESAIM Probab. Statist. 4 (2000), 1–24 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement